Eine Verallgemeinerung des Picard-Borelschen Satzes

A., Dinghas

Mathematische Zeitschrift (1939)

  • Volume: 44, page 573-579
  • ISSN: 0025-5874; 1432-1823

How to cite


Dinghas, A.,. "Eine Verallgemeinerung des Picard-Borelschen Satzes." Mathematische Zeitschrift 44 (1939): 573-579. <http://eudml.org/doc/168827>.

author = {Dinghas, A.,},
journal = {Mathematische Zeitschrift},
pages = {573-579},
title = {Eine Verallgemeinerung des Picard-Borelschen Satzes},
url = {http://eudml.org/doc/168827},
volume = {44},
year = {1939},

AU - Dinghas, A.,
TI - Eine Verallgemeinerung des Picard-Borelschen Satzes
JO - Mathematische Zeitschrift
PY - 1939
VL - 44
SP - 573
EP - 579
UR - http://eudml.org/doc/168827
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.